# SDR UIEA2021090901993

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 84,534 hours, 18,613 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Indicator
- Condition: No Indication
- Location: Rt Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R START VALVE LIGHT INOP DURING ENG START(  PERFORMED DRY MOTOR RUN OF RH ENG TWICE IAW AMM 71-00-00. OPS CHECK GOOD., RH START VALVE LIGHT OPS CHECK GOOD.
